MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Energy; SynchroSeal

INTUITIVE SURGICAL, INC da Vinci Energy; SynchroSeal
Model Number 480440-07
Medical Device Problem Codes Material Fragmentation (1261); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
da Vinci Energy
Common Device Name
SynchroSeal
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50905857
Report Number2955842-2026-39980
Device Sequence Number17672395
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(10)K12250821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-07
Device Catalogue Number480440
Device Lot NumberK12250821 0026
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2022-01-C
Patient Sequence Number1
Patient SexUnknown